Alert archive / Georgia / Areal Flood Warnings in 2009
Areal Flood Warning 13, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at Feb 28, 2009, 10:50 PM EST for Taliaferro County, Warren County, Wilkes County, Georgia. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2009, 10:50 PM EST (03:50 UTC)
- Expired
- Mar 2, 2009, 4:30 PM EST
- In force
- 42 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Taliaferro County, GA, Warren County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 119 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KFFC 010350
FLWFFC
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EST SAT FEB 28 2009
GAC265-301-317-012145-
/O.NEW.KFFC.FA.W.0013.090301T0350Z-090301T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1050 PM EST SAT FEB 28 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* COUNTY FLOOD WARNING FOR SMALL STREAMS IN...
TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
WARREN COUNTY IN EAST CENTRAL GEORGIA
WILKES COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 445 PM EST SUNDAY
* AT 1045 PM EST THE STAGE ON THE LITTLE RIVER NEAR
WASHINGTON ALONG THE WILKES...TALIAFERRO COUNTY LINE HAD
REACHED 18.5 FEET...AND WAS CONTINUING TO RISE RAPIDLY.
FLOOD STAGE IS 19.0 FEET. THE RIVER WILL CONTINUE TO RISE
AND IS EXPECTED TO RISE TO NEAR OR SLIGHTLY ABOVE 20 FEET
BY EARLY SUNDAY...THEN BEGIN TO FALL.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH
WATER IS ON ROADS.
DO NOT ATTEMPT TO CROSS WATER OF UNKNOWN DEPTH...ON FOOT OR IN AN
AUTOMOBILE. DO NOT DRIVE AROUND BARRICADES...MOST FLOOD DEATHS OCCUR
IN AUTOMOBILES. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS OR
WARNINGS.
IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6.
LAT...LON 3349 8263 3345 8275 3369 8291 3374 8265
3362 8261 3361 8262 3361 8264 3359 8263
3350 8260
$$
192 follow-up statements
000
WGUS82 KFFC 010444
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 PM EST SAT FEB 28 2009
GAC265-301-317-012145-
/O.CON.KFFC.FA.W.0013.000000T0000Z-090301T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN GA-TALIAFERRO GA-WILKES GA-
1144 PM EST SAT FEB 28 2009
...THE COUNTY FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM EST SUNDAY
FOR SMALL STREAMS IN SOUTHERN WILKES...EAST CENTRAL TALIAFERRO AND
NORTH CENTRAL WARREN COUNTIES...
AT 1142 PM EST...THE LITTLE RIVER ALONG THE WILKES...TALIAFERRO
COUNTY LINE SOUTHWEST OF WASHINGTON HAD REACHED A STAGE OF 19.5 FEET
AND WAS CONTINUE TO RISE STEADILY. THIS IS EXPECTED TO CONTINUE FOR
SEVERAL MORE HOURS AND WILL LIKELY REACH A STAGE OF 21 FEET OR MORE
BEFORE FALLING SUNDAY AFTERNOON. CREEKS AND STREAMS FEEDING INTO THE
LITTLE RIVER WILL ALSO BE NEAR OR ABOVE BANKFULL FROM HEAVY RAIN
WHICH FELL EARLY SATURDAY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH
WATER IS ON ROADS.
A COUNTY FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT
EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY
PRECAUTIONS IMMEDIATELY.
IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6.
LAT...LON 3349 8263 3345 8275 3369 8291 3374 8265
3362 8261 3361 8262 3361 8264 3359 8263
3350 8260
$$
19000
WGUS42 KFFC 011821
FLWFFC
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EST SUN MAR 1 2009
GAC265-301-317-020300-
/O.EXT.KFFC.FA.W.0013.000000T0000Z-090302T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
121 PM EST SUN MAR 1 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS EXTENDED THE
* COUNTY FLOOD WARNING FOR SMALL STREAMS IN...
TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
WARREN COUNTY IN EAST CENTRAL GEORGIA
WILKES COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 430 PM EST MONDAY
* AT 115 PM EST THE STAGE ON THE LITTLE RIVER NEAR WASHINGTON ALONG
THE WILKES...TALIAFERRO COUNTY LINE WAS 22.2 FEET. FLOOD STAGE IS
19.0 FEET. MINOR FLOODING ALONG THE RIVER IS OCCURRING AND
EXPECTED TO CONTINUE INTO MONDAY AFTERNOON. THE RIVER HAS CRESTED
AND A SLOW FALL IS EXPECTED THROUGH MONDAY AFTERNOON. THE RIVER IS
SHOULD FALL BELOW FLOOD STAGE BY MID TO LATE MONDAY AFTERNOON.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH
WATER IS ON ROADS.
DO NOT ATTEMPT TO CROSS WATER OF UNKNOWN DEPTH...ON FOOT OR IN AN
AUTOMOBILE. DO NOT DRIVE AROUND BARRICADES...MOST FLOOD DEATHS OCCUR
IN AUTOMOBILES. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS OR
WARNINGS.
IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6.
LAT...LON 3349 8263 3345 8275 3369 8291 3374 8265
3362 8261 3361 8262 3361 8264 3359 8263
3350 8260
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Feb 28, 8:40 PM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Feb 28, 8:40 PM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EST SAT FEB 28 2009 .UPDATE... THREAT OF THUNDER WILL CONTINUE AHEAD OF THE COLD FRONT...NOW MOVING THROUGH THE SOUTHEAST PART OF THE CWA. THIS SHOULD CLEAR THE CWA BY MIDNIGHT AND WILL THEREFORE NEED TO KEEP ISOLATED THUNDER FOR THE EXTREME SOUTHEAST PART OF THE CWA THRU MIDNIGHT. WILL LOWER POPS PRIOR TO 06Z FOR THE EXTREME SOUTHEAST AS PRECIP IS SCATTERED. DRIZZLE/LIGHT RAIN IS INCREASING OVER NORTHWEST GA AND WILL NEED TO RAISE POPS TO AT LEAST LIKELY FOR MUCH OF NORTH GA. BACK DOOR/WEDGE FRONT CURRENTLY ALONG THE GSP/FFC CWA BORDER. THIS FRONT WILL MAKE IT TO JUST EAST OF ATL BY 12Z AND CURRENT FORECAST HANDLES THIS. THERE STILL COULD BE A MIX OF RAIN/SNOW TOWARD DAYBREAK AND WILL KEEP THIS IN THE FORECAST FOR EXTREME NORTHWEST GA. NO OTHER CHANGES PLANNED. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 39 41 25 47 25 / 50 90 50 5 5 ATLANTA 35 40 26 46 25 / 40 80 20 5 5 BLAIRSVILLE 35 38 24 42 19 / 40 60 30 5 5 CARTERSVILLE 35 38 24 42 21 / 40 80 10 5 5 COLUMBUS 37 41 27 51 28 / 50 80 10 5 5 GAINESVILLE 35 39 26 42 23 / 40 80 30 5 5 MACON 41 43 28 51 23 / 70 80 30 5 5 ROME 37 38 25 47 25 / 40 80 5 5 5 PEACHTREE CITY 36 40 25 45 25 / 40 80 20 5 5 VIDALIA 45 45 30 50 25 / 90 90 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW... BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN... MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD... WILKES...WILKINSON. WIND ADVISORY FROM 10 AM TO 10 PM EST SUNDAY FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON... DEKALB...DODGE...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD... FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...JONES... LAMAR...LAURENS...LUMPKIN...MACON...MARION...MERIWETHER... MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TAYLOR...TELFAIR...TROUP...TWIGGS...UNION... UPSON...WALKER...WALTON...WEBSTER...WHEELER...WHITFIELD... WILCOX...WILKINSON. TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: MONTGOMERY...TELFAIR...TOOMBS...WHEELER. && 13
Hazardous weather outlook, Feb 28, 9:38 PM EST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 PM EST SAT FEB 28 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 938 PM EST SAT FEB 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS POSSIBLE OVER PARTS OF CENTRAL GEORGIA. .SYNOPSIS... LOW PRESSURE WILL CONTINUE MOVING INTO THE CAROLINAS WHILE THE COLD FRONT THAT WAS MOVING THROUGH CENTRAL GEORGIA HAD BECOME STATIONARY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE ISOLATED THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND SMALL HAIL. .DISCUSSION... WITH THE COLD FRONT BECOMING NEARLY STATIONARY...THE SOUTHEAST PART OF CENTRAL GEORGIA REMAINS IN A WARM UNSTABLE ATMOSPHERE. WHILE CAPES HAVE DIMINISHED TO LESS THAN 500...THE ATMOSPHERE REMAINS UNSTABLE ENOUGH TO PRODUCE ISOLATED THUNDERSTORMS. THE MAIN AREA FOR ISOLATED THUNDERSTORMS WILL BE SOUTHEAST OF A LINE FROM LOUISVILLE...TO WARNER ROBINS...TO AMERICUS AND THE BEST TIME WILL BE THROUGH 3 AM. THE STATIONARY FRONT WILL BEGIN A SLOW SOUTHWARD DRIFT AFTER MIDNIGHT...AND BY DAYBREAK IT WILL BE IN SOUTH GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF ACCUMULATING SNOW SUNDAY ACROSS THE REGION. FOR MORE INFORMATION SEE THE LATEST WINTER WEATHER ADVISORY STATEMENT. ALSO GUSTY WINDS ARE LIKELY SUNDAY ACROSS THE WESTERN PARTS OF NORTH AND CENTRAL GEORGIA. FOR MORE INFORMATION SEE THE LATEST WIND ADVISORY STATEMENT. HAZARDOUS WEATHER IS NOT EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Feb 28, 5:21 PM EST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 PM EST SAT FEB 28 2009 GAZ061-282245- 521 PM EST SAT FEB 28 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL IN HANCOCK COUNTY UNTIL 545 PM EST... AT 520 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DEVEREUX...AND MOVING EAST AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS CENTRAL HANCOCK COUNTY THROUGH 545 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE DEVEREUX...SPARTA AND CULVERTON.
Special weather statement, Feb 28, 5:37 PM EST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 537 PM EST SAT FEB 28 2009 GAZ062-282300- 537 PM EST SAT FEB 28 2009 ...SIGNIFICANT WEATHER ALERT SMALL HAIL IN WARREN COUNTY UNTIL 600 PM EST... AT 535 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 7 MILES NORTHWEST OF BEALL SPRINGS... AND MOVING EAST AT 30 MPH. PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS WARREN COUNTY THROUGH 600 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BEALL SPRINGS... NORWOOD... CAMAK... WARRENTON... MESENA AND REESE.
Special weather statement, Feb 28, 5:48 PM EST, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 548 PM EST SAT FEB 28 2009 GAZ061-074-075-282315- 548 PM EST SAT FEB 28 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL IN WASHINGTON...GLASCOCK AND HANCOCK COUNTIES UNTIL 615 PM EST... AT 548 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 5 MILES SOUTH OF SPARTA...AND MOVING EAST AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS PORTIONS OF WASHINGTON...GLASCOCK AND HANCOCK COUNTIES THROUGH 615 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LINTON...SPARTA...HAMBURG STATE PARK...WARTHEN...AGRICOLA...MITCHELL AND EDGEHILL.
Special weather statement, Feb 28, 6:28 PM EST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 PM EST SAT FEB 28 2009 GAZ075-010000- 628 PM EST SAT FEB 28 2009 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN GLASCOCK COUNTY UNTIL 700 PM EST... AT 625 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MITCHELL...AND MOVING EAST AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS OF 40 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS GLASCOCK COUNTY THROUGH 700 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MITCHELL...EDGEHILL AND GIBSON.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:48 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 13 hr |
| Feb 28, 7:58 PM EST | Areal Flood Warning | FFC | Coweta, Fayette | 12 hr |
| Feb 28, 11:01 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Mar 1, 3:50 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 25 min |
| Mar 1, 4:07 AM EST | Tornado Warning | FFC | Bleckley, Dodge | 23 min |
| Mar 1, 4:19 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 26 min |
| Mar 1, 4:35 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 25 min |
| Mar 1, 5:20 AM EST | Severe Thunderstorm Warning | FFC | Emanuel | 25 min |
| Mar 1, 5:21 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 24 min |
| Mar 1, 7:57 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 9 hr |
| Mar 1, 1:37 PM EST | Winter Storm Warning | FFC | Banks, Barrow, Butts, Carroll, Clarke, Clayton and 34 more | 9 hr |
| Mar 1, 4:37 PM EST | Areal Flood Warning | FFC | Coweta, Fayette, Spalding | 12 hr |
| Mar 1, 5:58 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 16 hr |
Nearby
Areal Flood Warnings in Georgia, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.